MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW SPRING WIRE GUIDE COMPONENT; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW SPRING WIRE GUIDE COMPONENT; CATHETER INTRAVASCULAR THERAPE
Model Number IPN036227
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: the spring wire guide was kinking.Another spring wire guide was opened for use and also found to be kinking.The device was replaced.No patient harm or complication reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
ARROW SPRING WIRE GUIDE COMPONENT
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11569035
Report Number9680794-2021-00129
Device Sequence Number3660249
Product Code FOZ
UDI-Device Identifier10801902122503
UDI-Public10801902122503
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2023
Device Model NumberIPN036227
Device Catalogue NumberAW-04435
Device Lot Number14F18M0189
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1